# SDR DALA12006326307

- Difficulty date: September 2, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 96,394 hours, 11,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND L2 DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED DOOR SLIDE LIGHT AT 2L PER AMM 33-51.
